# SDR UALA2012032601903

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 76,630 hours, 22,242 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ARMED WEDGE INDICATOR BINDING ON DOOR PANELING.  SECURED MID DOOR TRIM PANEL SCREW FWD SIDE.  NR 1 LEFT MAIN ENTRY DOOR.  SLIDE ARMING FUNCTION, OPS NORMAL.
